ITEM METADATA RECORD
Title: Reduction modulo p(n) of p-adic subanalytic sets
Authors: Veys, Willem # ×
Issue Date: 1992
Publisher: Cambridge univ press
Series Title: Mathematical proceedings of the cambridge philosophical society vol:112 pages:483-486
ISSN: 0305-0041
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science